Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 161, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 8, 2008, 1:53 AM CDT for Creek County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2008, 1:53 AM CDT (06:53 UTC)
- Expired
- Apr 8, 2008, 3:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 2:23 AM CDT | HAIL 0.75 | 1 W Mounds, OK | |
| Apr 8, 2:35 AM CDT | HAIL 0.75 | Jenks, OK | 121ST AND PEORIA. |
| Apr 8, 2:38 AM CDT | HAIL 1 | Liberty, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 835 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 080653
SVRTSA
OKC037-111-143-080800-
/O.NEW.KTSA.SV.W.0161.080408T0653Z-080408T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 300 AM CDT
* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 12 MILES WEST OF MOUNDS...MOVING EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS...
GLENPOOL...JENKS...BIXBY...TULSA AND BROKEN ARROW.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3617 9581 3617 9578 3591 9577 3590 9581
3586 9581 3585 9576 3581 9576 3576 9621
3581 9627 3594 9602 3608 9615 3620 9582
TIME...MOT...LOC 0653Z 248DEG 27KT 3589 9624
$$1 follow-up statement
000
WWUS54 KTSA 080713
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT TUE APR 8 2008
OKC037-111-143-080800-
/O.CON.KTSA.SV.W.0161.000000T0000Z-080408T0800Z/
OKMULGEE OK-CREEK OK-TULSA OK-
213 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR TULSA...EASTERN CREEK AND NORTHERN OKMULGEE COUNTIES...
AT 210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MOUNDS...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS...
LIBERTY...GLENPOOL...HECTORVILLE...JENKS...TULSA...BIXBY...LEONARD
AND BROKEN ARROW.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3617 9581 3617 9578 3591 9577 3590 9581
3586 9581 3585 9576 3581 9576 3576 9621
3581 9627 3594 9602 3608 9615 3620 9582
TIME...MOT...LOC 0713Z 248DEG 27KT 3589 9610
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:45 PM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, Apr 7, 7:45 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 745 PM CDT MON APR 7 2008 .DISCUSSION... JUST SENT AN UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 170 AND ADD SEVERE TO ZONE WORDING. WARM FRONT EXTENDING FROM ABOUT SWO TO NEAR MKO THIS EVENING. WHAT APPEARS TO BE ELEVATED SUPERCELLS HAVE DEVELOPED JUST NORTH OF THE WARM FRONT AND HAVE PRODUCED 1.5 IN CH HAIL IN PAYNE COUNTY. EXPECT ACTIVITY TO INCREASE ALONG AND NORTH OF THE WARM FRONT OVER THE NEXT COUPLE OF HOURS AS WAA STRENGTHENS. COULD BE A BRIEF WINDOW OF OPPORTUNITY FOR A SFC BASED STORM ALONG THE WARM FRONT AND GIVEN THE AMOUNT OF SRH... THERE REMAINS AT LEAST SMALL TORNADO THREAT TO THE SOUTHWEST OF TULSA AREA. ELSEWHERE VERY LITTLE IN THE WAY OF SFC BASED INSTABILITY AVAILABLE AND WILL BE DEALING MAINLY WITH ELEVATED HAIL PRODUCERS. HAVE LEFT POP CONFIGURATION AS IS WITH THE HIGHEST CONCENTRATED NORTH OF THE EXPECTED WARM FRONTAL POSITION LATER TONIGHT. && .PREV DISCUSSION... /ISSUED 423 PM CDT MON APR 7 2008/ DISCUSSION... SURFACE LOW OVER THE NEW MEXICO/TEXAS BORDER AT THIS TIME WITH WARM FRONT EXTENDING EAST FROM THE LOW INTO WEST CENTRAL OKLAHOMA TO SOUTHEAST OKLAHOMA. AS THE LOW MOVES EAST OVERNIGHT...THE WARM FRONT WILL LIFT NORTH INTO NORTHEAST OKLAHOMA. SEVERE THUNDERSTORMS CURRENTLY DEVELOPING OVER NORTHWEST TEXAS WILL MOVE NORTHEAST WITH ADDITIONAL DEVELOPMENT LIKELY OVER WESTERN OKLAHOMA NEAR THE WARM FRONT OVER THE NEXT FEW HOURS. ALL OF THIS ACTIVITY WILL SPREAD AND DEVELOP NORTHEAST OVERNIGHT WITH HIGH POPS WARRANTED IN NORTHEAST OKLAHOMA. SURFACE BASED INSTABILITY WILL BE LACKING IN OUR FORECAST AREA BUT ELEVATED INSTABILITY WILL BE MORE THAN SUFFICIENT FOR HAIL. THE TORNADO THREAT LOOKS VERY MINIMAL THIS FAR EAST DUE TO THE LACK OF SURFACE BASED INSTABILITY LEADING TO THE STORMS BECOMING MORE ELEVATED AS THEY MOVE INTO OUR FORECAST AREA. SHADED THE FORECAST TOWARDS THE FASTER ECMWF WITH THE COLD FRONT LATE TONIGHT AND TUESDAY. THUNDERSTORM POTENTIAL WILL INCREASE FURTHER SOUTH ALONG THE FRONT TUESDAY MORNING INTO EARLY AFTERNOON WITH SEVERE STORMS POSSIBLE AHEAD OF THE FRONT ESPECIALLY BY LATE MORNING INTO EARLY AFTERNOON. THE FRONT WILL HANG UP JUST SOUTH OF THE RED RIVER TUESDAY NIGHT WITH SHOWERS AND THUNDERSTORMS LIKELY TO CONTINUE IN ITS VICINITY. THE FRONT WILL BEGIN TO LIFT NORTH LATER WEDNESDAY AND WEDNESDAY NIGHT AS THE NEXT STRONG UPPER LEVEL STORM SYSTEM APPROACHES FROM THE SOUTHWEST. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS SPREADING BACK NORTH ACROSS THE ENTIRE FORECAST AREA. GULF MOISTURE WILL BE PLENTIFUL AND SOME EXCESSIVE RAINFALL AMOUNTS MAY BE SEEN WEDNESDAY NIGHT INTO THURSDAY MORNING. AT THIS POINT...IT APPEARS THE HIGHEST RAINFALL AMOUNTS WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED WITH LATER FORECAST ISSUANCES. A BREAK IN THE PRECIPITATION MAY BE SEEN FOR A TIME LATER THURSDAY MORNING INTO EARLY THURSAY AFTERNOON BEFORE STORMS REDEVELOP ALONG A DRYLINE/PACIFIC COLD FRONT THAT WILL SWEEP QUICKLY ACROSS THE AREA. THE ECMWF IS FAIRLY QUICK MOVING THE DRY AIR IN WITH THE CANADIAN BEING A BIT SLOWER. IF THE SLOWER SOLUTION VERIFIES...SIGNIFICANT SEVERE WEATHER WILL BE LIKELY THURSDAY AFTERNOON PERHAPS LINGERING INTO THE EVENING IN THE EASTERN PART OF THE FORECAST AREA. ONCE THIS SYSTEM PASSES...DRY WEATHER WILL PREVAIL FOR THE REST OF THE FORECAST PERIOD ALTHOUGH WRAPAROUND CLOUDINESS MAY PERSIST FOR A COUPLE DAYS FOLLOWING ITS PASSAGE. STAYED CLOSE TO GUIDANCE TEMPERATURES OR A BLEND OF THE GUIDANCE/ECMWF THROUGHOUT THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 53 63 45 62 / 80 60 10 60 FSM 59 72 53 69 / 30 70 40 60 MLC 62 68 51 69 / 40 50 30 60 BVO 48 61 42 62 / 90 70 0 50 FYV 56 66 46 65 / 40 80 20 30 BYV 56 66 45 64 / 30 80 30 20 MKO 59 65 48 66 / 60 70 20 60 MIO 52 61 43 64 / 80 90 10 20 F10 61 64 48 65 / 60 60 10 60 HHW 62 72 55 71 / 30 40 70 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....14
Hazardous weather outlook, Apr 7, 10:27 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1027 PM CDT MON APR 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1027 PM CDT MON APR 7 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...WEST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A FEW ELEVATED SEVERE THUNDERSTORMS HAVE MOVED ACROSS NORTHEAST OKLAHOMA THIS EVENING MOSTLY ALONG AND NORTH OF A WARM FRONT THAT WAS LOCATED FROM NEAR OKLAHOMA CITY TO TULSA TO BENTONVILLE. THESE STORMS COULD STILL PRODUCE HAIL ACROSS FAR NORTHEAST OKLAHOMA EARLY TONIGHT. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT ALONG AND NORTH OF THE WARM FRONT AS A STRENGTHENING LOW LEVEL JET DEVELOPS. VERY LARGE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY. THE OVERALL THREAT OF SURFACE BASED THUNDERSTORMS CONTINUES TO DIMINISH WITH TIME...WITH ONLY A SMALL TORNADO THREAT REMAINING WITH STORMS THAT FORM NEAR THE WARM FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTHEAST OKLAHOMA THROUGH MUCH OF TONIGHT...AND POSSIBLY INTO THE EARLY MORNING HOURS FARTHER EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON. ENOUGH SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS. AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE AND COLD FRONT PUSH THROUGH THE AREA. HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 7, 10:54 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL 5 E CLAREMORE 36.31N 95.53W
04/07/2008 E1.00 INCH ROGERS OK TRAINED SPOTTER
&&
JDSLocal storm report, Apr 7, 10:57 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HAIL 5 W PRYOR 36.31N 95.41W
04/07/2008 E0.88 INCH MAYES OK BROADCAST MEDIA
&&
JDSLocal storm report, Apr 7, 11:15 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 5 W PRYOR 36.31N 95.41W
04/07/2008 E1.00 INCH MAYES OK TRAINED SPOTTER
NORTH SIDE OF HIGHWAY 20
1108 PM HAIL 6 W ADAIR 36.44N 95.38W
04/07/2008 E0.88 INCH MAYES OK TRAINED SPOTTER
ON HIGHWAY 28 AT TURNER TURNPIKE GATE
&&
JDSLocal storm report, Apr 8, 1:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
143 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL 2 NW MILFAY 35.78N 96.59W
04/08/2008 E1.00 INCH CREEK OK AMATEUR RADIO
&&
CKHLocal storm report, Apr 8, 1:47 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM HAIL BRISTOW 35.83N 96.39W
04/08/2008 E1.75 INCH CREEK OK LAW ENFORCEMENT
&&
RBDLocal storm report, Apr 8, 1:49 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
149 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL BRISTOW 35.83N 96.39W
04/08/2008 E1.75 INCH CREEK OK LAW ENFORCEMENT
&&
CKHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 90 min |
| Apr 7, 8:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 7, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 95 min |
| Apr 7, 9:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 7, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 35 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 65 min |
| Apr 7, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 83 min |
| Apr 7, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 22 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 110 min |
| Apr 8, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 95 min |
| Apr 8, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 70 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 86 min |
| Apr 8, 2:29 AM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Apr 8, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 69 min |
| Apr 8, 2:52 AM CDT | Tornado Warning | TSA | Osage, Tulsa | 23 min |
| Apr 8, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 82 min |
| Apr 8, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 8, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 76 min |
| Apr 8, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Apr 8, 4:20 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more | 85 min |
| Apr 8, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 37 min |
| Apr 8, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 59 min |
| Apr 8, 4:45 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 8, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 47 min |
| Apr 8, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 61 min |
| Apr 8, 6:13 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Apr 8, 9:58 AM CDT | River Flood Warning | TSA | Creek | 3 days |
| Apr 8, 5:55 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 43 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.